Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A closure theorem for $ \sigma$-compact subgroups of locally compact topological groups


Author: Ta Sun Wu
Journal: Proc. Amer. Math. Soc. 110 (1990), 843-844
MSC: Primary 22D05
DOI: https://doi.org/10.1090/S0002-9939-1990-1021215-1
MathSciNet review: 1021215
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the closure of certain subgroups of a locally compact group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05

Retrieve articles in all journals with MSC: 22D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1021215-1
Article copyright: © Copyright 1990 American Mathematical Society